Advanced Search
MyIDEAS: Login to save this article or follow this journal

Associated consistency and Shapley value

Contents:

Author Info

  • Gérard Hamiache

    (CERESUR, Centre d'Études et de Recherches Économiques et Sociales de l'Université de La Réunion and GREQAM, Groupement de Recherche en Économie Quantitative d'Aix-Marseille. Accepted September 2001)

Registered author(s):

    Abstract

    In this work, a new axiomatization of the Shapley is presented. An associated game is constructed. We define a sequence of games, when the term of order n, in this sequence, is the associated game of the term of order (n-1). We show that the sequence converges and that the limit game is inessential. The solution is obtained using the inessential game axiom, the associated consistency axiom and the continuity axiom. As a by-product, we note that neither the additivity nor the efficiency axioms are needed.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://link.springer.de/link/service/journals/00182/papers/1030002/10300279.pdf
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal International Journal of Game Theory.

    Volume (Year): 30 (2001)
    Issue (Month): 2 ()
    Pages: 279-289

    as in new window
    Handle: RePEc:spr:jogath:v:30:y:2001:i:2:p:279-289

    Contact details of provider:
    Web page: http://link.springer.de/link/service/journals/00182/index.htm

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Shapley value · associated game · consistency.;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Kongo, T. & Funaki, Y. & Tijs, S.H., 2007. "New Axiomatizations and an Implementation of the Shapley Value," Discussion Paper 2007-90, Tilburg University, Center for Economic Research.
    2. Theo Driessen, 2010. "Associated consistency and values for TU games," International Journal of Game Theory, Springer, vol. 39(3), pages 467-482, July.
    3. Gérard Hamiache, 2012. "A Matrix Approach to TU Games with Coalition and Communication Structures," Social Choice and Welfare, Springer, vol. 38(1), pages 85-100, January.
    4. Conrado Manuel & Enrique Gonzalez-Aranguena & Rene van den Brink|, 2012. "Players Indifferent to Cooperate and Characterizations of the Shapley Value," Tinbergen Institute Discussion Papers 12-036/1, Tinbergen Institute.
    5. repec:dgr:uvatin:2012105 is not listed on IDEAS
    6. Béal, Sylvain & Rémila, Eric & Solal, Philippe, 2012. "Axioms of invariance for TU-games," MPRA Paper 41530, University Library of Munich, Germany.
    7. Yan-An Hwang & Yu-Hsien Liao, 2010. "Consistency and dynamic approach of indexes," Social Choice and Welfare, Springer, vol. 34(4), pages 679-694, April.
    8. Genjiu Xu & Ren� van den Brink & Gerard van der Laan & Hao Sun, 2012. "Associated Consistency Characterization of Two Linear Values for TU Games by Matrix Approach," Tinbergen Institute Discussion Papers 12-105/II, Tinbergen Institute.
    9. Casajus, André, 2014. "The Shapley value without efficiency and additivity," Mathematical Social Sciences, Elsevier, vol. 68(C), pages 1-4.
    10. repec:dgr:uvatin:2012036 is not listed on IDEAS

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:30:y:2001:i:2:p:279-289. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.